# SDR CA040915007

- Difficulty date: August 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 10,502 hours
- Engine: Pwa R985AN14B
- System (JASC): 2140 · Heating System
- Part: Exhaust Stack
- Part number: 576
- Condition: Bulged
- Location: Cabin Heater
- Component: Heater, Dhav
- Component part number: C2EE249
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   UNIT IS CALLED A COFFEE CAN TYPE CABIN HEATER, CRACK ONLY VISIBLE WHEN THE UNIT WAS REMOVED FROM THE AIRCRAFT EXHAUST SYSTEM (C2EE249). THE DEFECT WAS NOTED DIRECTLY BEHIND THE TRIANGULAR AIR DEFLECTOR AT THE AIR INLET TO THE CABIN HEATER. THE CRACK WAS NOT VISIBLE WHILE THE EXTERNAL HEAT SHROUD WAS REMOVED FOR INSPECTION (CF-90-03-R2). RECOMMEND A DETAILED INTERNAL INSPECTION OF THE EXHAUST STACK FOR FUTURE INSPECTIONS OF THIS STYLE OF DHC2 CABIN HEATER.
